# SDR HALA0600454

- Difficulty date: June 11, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 6,981 hours, 17,296 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 18 SEATS F,E,D INOP, WIRE PULLED FROM FLOOR CONNECTOR.  SECURED WIRE IN FLOOR CONNECTOR FOR EMERGENCY LIGHTS AT SEAT 18 D,E,F.  CHECKS OK FOR SERVICE.
